Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taken postinor2 after intercourse, period missing

My girl friend took postnor2 as at last month after having sexual intercourse with her...she suppose to see her period on 30th of last we are now in new month and she Still never see her period..we had the sex together after a week she finished her last period and she took the tablet after 5hours..please help me to show light
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello sandrachoice112,

Welcome on HCM .
I hope I may be of some help to you.
Your girl friend took postenor2 after 5 hours of unproteted sex, is this right.
If so than she must not be pregnant.
But every contraception method has some failure rate hence there is tension and this stress itself cases for periods to go.
So fist get relaxed and think that tension will not solve the problem on the other hand will aggravate it.
As per your expectancy of period you must get pregnancy test of urine done on 15th of April if periods are not there.
And report here with your expectation and certainly we will guide you.

Good luck.

Answered: Sat, 7 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor